# SDR SWAA2018020819576

- Difficulty date: December 14, 2016
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TIE DOWN TRACK CORRODED BETWEEN BS 787 TO BS 807, RBL 13.75.  R&R TIE DOWN TRACK IAW SRM AND EA.
